# SDR CA981007009

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 350A23102835
- Condition: Cracked
- Location: Fuselage
- Component: 2300000101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAILBOOM REMOVAL, RT FRONT STIFFENER CRACKED WHERE NR 5 BEARING SUPPORT ATTACHES.
